MathSciNet Relay Station
MathSciNet bibliographic data
MR2454681 (2009g:46087) 46G25 (46A22)
Kim, Sung Guen Norm and numerical radius of 2-homogeneous polynomials on the real space $l\sp 2\sb p$, $(1<p<\infty)$. Kyungpook Math. J. 48 (2008), no. 3, 387–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement